MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable inr results for (1) patient with coaguchek xs meter cpl.Customer's therapeutic range is 2.5-3.5 inr.This report is related to mfg report no 1823260-2024-02448 (reported on coaguchek vantus).This medwatch is reporting on the coaguchek xs meter cpl used at doctor's office.Patient reported the following: on (b)(6) 2024 at 8:35 am the patient received a result of 4.8 inr on the vantus meter.On (b)(6) 2024 at 10:42 am the patient received a result of 3.5 inr on the vantus meter.1-2 hours later, the patient had a test conducted at the doctor's office using a coaguxs meter and received a result of 3.6 inr.Healthcare provider at doctor's office reported: patient was tested on the office meter on (b)(6) 2024 at 2:11 pm receiving a result of 3.9 inr.Patient tested using home meter and received a result of 4.3 inr.Meter to lab comparison was greater then 4 hours.
 
Additional Manufacturer Narrative
Coaguchek vantus serial number is (b)(6).Coaguxs meter serial number is (b)(6).The device was not returned for investigation.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Section e3: occupation is patient/consumer.
 
Additional Manufacturer Narrative
The type of investigation code was updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20047339
Report Number1823260-2024-02454
Device Sequence Number20822175
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2025
Device Catalogue Number04625315160
Device Lot Number74976511
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ALBUTEROL; AMIODARONE; ASCORBIC ACID; BUSPIRONE HCL; CARVEDILOL; DOXYCYCLINE HYCLATE; ENTRESTO; FERROUS SULFATE; FISH OIL OMEGA; FUROSEMIDE; JARDIANCE; LOPERAMIDE; LUTEIN; MAG-OX; MOMETASONE; MULTIVITAMIN; PROBIOTIC; ROSUVASTATIN; SPIRONOLACTONE; TAMSULOSIN; TAMSULOSIN; VITAMIN C; VITAMIN D3; VITAPRO; WARFARIN; ZOLOFT; ZYRTEC
Patient Age75 YR
Patient SexMale
Patient Weight96 KG